# SDR DALA2018080804936

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 79,807 hours, 21,369 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 3 HOURS INTO THE FLT,  AN EICAS CAUTION LIGHT AFT ENT DOOR ILLUM. QRH FOLLOWED,  ASKED F/A TO CHECK THE DOOR SECURITY.   THE HANDLE WAS UP 2 OR 3 INCHES ON THE AFT ENTRY DOOR HANDLE,  PUSHED BACK DOWN AND EICAS MESSAGE ELIMINATED.  PRESSURIZATION NORMAL THROUGHOUT.  COMPLIED WITH DOOR INSPECTION  IAW AMM 52-11-00-206-021, OPS CHECKED AND INDICATION NORMAL.
